共 50 条
- [33] SPACES OF CONTINUOUS VECTOR FUNCTIONS [J]. BULLETIN DES SCIENCES MATHEMATIQUES, 1978, 102 (03): : 231 - 240
- [34] Topologies on spaces of continuous functions [J]. TOPOLOGY PROCEEDINGS, VOL 26, NO 2, 2001-2002, 2002, 26 (02): : 545 - 564
- [35] A CLASS OF SPACES WITH CONTINUOUS FUNCTIONS [J]. COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A, 1968, 267 (21): : 775 - &
- [36] SPACES OF CONTINUOUS-FUNCTIONS [J]. COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A, 1975, 280 (03): : 97 - 99
- [38] ON CONTINUOUS FUNCTIONS IN UNIFORM SPACES [J]. ANNALS OF MATHEMATICS, 1947, 48 (04) : 843 - 844
- [39] ON MULTIPLICATION IN SPACES OF CONTINUOUS FUNCTIONS [J]. COLLOQUIUM MATHEMATICUM, 2011, 122 (02) : 247 - 253